# SDR SWAA040570

- Difficulty date: February 24, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 67,725 hours, 73,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND FRAME CRACKED AT BS 178, WL 184, RBL 5.5 AND RBL 7.  REPAIRED FRAME PER SRM.
